research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
*- Connectedness in Intuitionistic Fuzzy Ideal Bitopological spaces
-* الأتصال في الفضاءات التوبولوجية الثنائيه الحدسية الضبابية ذات المثاليات الحدسية الضبابية

Author: Alaa saleh Abed الاء صالح عــبد
Journal: Univesity of Thi-Qar Journal مجلة جامعة ذي قار العلمية ISSN: 66291818 Year: 2017 Volume: 12 Issue: 1 Pages: 18-39
Publisher: Thi-Qar University جامعة ذي قار

Loading...
Loading...
Abstract

In This paper we introduce the nation of Connectedness in Intuitionistic Fuzzy Ideal Bitopological Space . we obtain several properties of Connectedness in Intuitionistic Fuzzy Ideal Bitopological spaces and the relationship between this notion and other related notions

قدمنا في هذا البحث مفهوم -* الاتصال في الفضاءات التوبولوجية الثنائية الحدسية الضبابية ذات المثاليات الحدسية الضبابية . وقد حصلنا على بعض الخواص حول -* الاتصال في الفضاءات التوبولوجية الثنائية الحدسية الضبابية وبعض العلاقات حول هذا المفهوم وارتباطه مع المفاهيم الاخرى ذات العلاقة

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2017 (1)